# SDR QXEA200700507

- Difficulty date: April 2, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,134 hours, 27,588 cycles
- System (JASC): 3150 · Central Warning
- Part: Limit Switch
- Condition: Malfunctioned
- Location: Warning Horn
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SEA FLIGHT NR 2236, WHEN TAKEOFF POWER APPLIED, TAKEOFF WARNING HORN SOUNDED.  TAKEOFF ABORTED AT LESS THAN 60 KTS WITH ELEVATOR TRIM, FLAPS, CONDITION LEVERS, PARK BRAKE AND ECU CONFIGURED FOR TAKEOFF.  TAKEOFF WARNING HORN SOUNDED AGAIN WHEN CHECKED WITH REJECTED CHECKLIST.  MAINTENANCE REPLACED TAKE-OFF WARNING HORN LIMIT SWITCHES 3151-S3 AND 5131-S4.  COMPLIED WITH THE CONDITION LEVER LIMIT SWITCH RIGGING TEST.  PERFORMED OPERATIONAL TEST OF THE TAKEOFF WARNING HORN IAW D8-200 AMM TASK 31-51-01-720-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
